# SDR AWXA200600241

- Difficulty date: December 19, 2005
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545785U9
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED FUSELAGE SKIN CRACK JUST BELOW STRINGER 12R AND BS 500D+18".  MAINTENANCE REMOVED DAMAGED AREA IAW AMERICA WEST AIRLINES (AWA) ENGINEERING REPAIR (ER) NR 03-5331-06013-ES2.  FABRICATED DOUBLER, TRIPLER AND FILLER IAW AWA ER NO. 03-5331-06013-ES2.  INSTALLED FABRICATED REPAIR PARTS AND NEW WINDOW FRAME AT BS 500D+18 AND STRINGER 12R IAW AWA ER NR 03-5331-06013-ES2.
